Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The strong maximum modulus theorem for analytic functions into a Banach space


Authors: Edward Thorp and Robert Whitley
Journal: Proc. Amer. Math. Soc. 18 (1967), 640-646
MSC: Primary 30.83; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0214794-2
MathSciNet review: 0214794
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Arlen Brown and R. G. Douglas, On maximum theorems for analytic operator functions, Acta Sci. Math. 26 (1966), 325-327. MR 0213912 (35:4766)
  • [2] J. D. Buckholtz, A characterization of the exponential series, Amer. Math. Monthly 73 (1966), 121-123. MR 0202979 (34:2838)
  • [3] -, Sums of powers of complex numbers, Notices Amer. Math. Soc. 13 (1966), 372.
  • [4] M. M. Day, Normed linear spaces, Springer-Verlag, Berlin, 1958. MR 0094675 (20:1187)
  • [5] N. Dunford and J. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958.
  • [6] E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., Colloq. Publ., Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [7] J. Lindenstrauss, On the extension of operators with a finite-dimensional range, Illinois J. Math. 8 (1964), 488-499. MR 0169062 (29:6317)
  • [8] J. V. Uspensky, Theory of equations, McGraw-Hill, New York, 1948.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.83, 46.00

Retrieve articles in all journals with MSC: 30.83, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0214794-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society